Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 37, NWS Tallahassee, FL
NWS Tallahassee, FL issued this small craft advisory at Oct 8, 2016, 2:29 PM EDT. It took effect at Oct 8, 2016, 10:00 PM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Oct 8, 2016, 2:29 PM EDT (18:29 UTC)
- In effect from
- Oct 8, 2016, 10:00 PM EDT
- Expired
- Oct 9, 2016, 8:00 AM EDT
- In force
- 10 hr
- Issued by
- NWS Tallahassee, FL
The text
As transmitted.
993 WHUS72 KTAE 081829 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 229 PM EDT SAT OCT 8 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 5 AM EDT SUNDAY... GMZ730-750-755-765-770-775-090245- /O.NEW.KTAE.SC.Y.0037.161009T0200Z-161009T0900Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 229 PM EDT SAT OCT 8 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 5 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 5 AM EDT SUNDAY. * WINDS...NORTH AROUND 20 KNOTS. * WAVES/SEAS...4 TO 6 FEET OCCASIONALLY UP TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFTS. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FOURNIER
2 follow-up statements
677 WHUS72 KTAE 090052 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 852 PM EDT SAT OCT 8 2016 ...SMALL CRAFT ADVISORY FROM DESTIN TO THE SUWANNEE RIVER ENTRANCE OUT TO 60 NAUTICAL MILES FROM 10 PM EDT TONIGHT UNTIL 5 AM EDT SUNDAY MORNING... GMZ730-750-755-765-770-775-090830- /O.CON.KTAE.SC.Y.0037.161009T0200Z-161009T0900Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 852 PM EDT SAT OCT 8 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY... * WINDS...NORTH AROUND 20 KNOTS. * WAVES/SEAS...4 TO 6 FEET OCCASIONALLY UP TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFTS. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
795 WHUS72 KTAE 090719 MWWTAE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TALLAHASSEE FL 319 AM EDT SUN OCT 9 2016 ...SMALL CRAFT ADVISORY FROM DESTIN TO APALACHICOLA OUT TO 60 NAUTICAL MILES THROUGH 8 AM EDT THIS MORNING... GMZ750-770-091200- /O.EXT.KTAE.SC.Y.0037.000000T0000Z-161009T1200Z/ COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- 319 AM EDT SUN OCT 9 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT THIS MORNING... * WINDS...NORTH AROUND 20 KNOTS. * WAVES/SEAS...4 TO 6 FEET OCCASIONALLY UP TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFTS. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ730-755-765-775-090900- /O.CON.KTAE.SC.Y.0037.000000T0000Z-161009T0900Z/ APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 319 AM EDT SUN OCT 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT EARLY THIS MORNING... * WINDS...NORTH AROUND 20 KNOTS. * WAVES/SEAS...4 TO 6 FEET OCCASIONALLY UP TO 8 FEET WELL OFFSHORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFTS. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 8, 10:06 AM EDT, 4 hours 23 minutes earlier.
Area forecast discussion, Oct 8, 10:06 AM EDT, 4 hours 23 minutes before
Area Forecast Discussion National Weather Service Tallahassee FL 1006 AM EDT Sat Oct 8 2016 .NEAR TERM [Through Today]... Hurricane Matthew continues to move further away to the northeast and is helping to pull down a dry airmass into our region on northerly winds. So even though a cold front is approaching from the west, no rain is expected. We will see sunny skies with max temperatures around 90 degrees. No changes will be made to the current forecast package. && .MARINE... Offshore winds will remain moderate to strong at least through the early part of next week as a cold front approaches and pushes through the local waters. && .PREV DISCUSSION [626 AM EDT]... .SHORT TERM [Tonight Through Monday]... A dry cold front will continue to sweep across the Tri-State region this evening and overnight, ushering in drier air and slightly cooler temperatures for Sunday. Deep layer ridging is expected to build into the region late tonight and Sunday, yielding benign weather and comfortable conditions through the end of the period. Cooler air is expected to finally advect into the for the start of the work week, with temperatures generally running 10 to 15 degrees cooler than Saturday, and several degrees below average for this time of year. Highs in the upper 70s and lower 80s and lows in the lower to mid 50s are expected by the beginning of the work week. .LONG TERM [Monday Night Through Saturday]... Deep layer ridging is expected to remain firmly in place through the remainder of the workweek, with near average temperatures and dry conditions expected region wide. Medium range guidance continues to curve current Hurricane Matthew back to the south early and mid next week. However, dry air and wind shear will weaken the system considerably prior to it's approach to the Bahama's and northwest Caribbean Sea. With the ridge firmly in place, this system is not expected to impact the Tri-State region. .AVIATION [Through 12Z Sunday]... Matthew will continue moving away from the region today as a cold front moves in from the west and clouds decrease from west to east. VFR conditions are expected to prevail through the period as there is a lot of dry air ahead of the cold front. Winds will still be a bit breezy today with gusts of 15 to 20 knots. .FIRE WEATHER... A dry airmass will move into the area in the wake of a cold front on Sunday. Min RH values are expected to dip into the low to mid 20s across a large portion of southern Georgia and southeast Alabama with some upper teens possible near Albany. However, the sustained winds are not currently expected to reach 15 mph, so red flag conditions are not expected at this time. In addition, fuel moisture values are higher than 6 percent across southern Georgia. For inland portions of northwest Florida, min RH values are also expected to drop into the low to mid 20s with ERC values in the low to mid 30s. The ERC values will have to be watched to see if any 37 or higher values occur for possible red flag conditions on Sunday. .HYDROLOGY... A cold front will bring dry air to the region later today. Therefore, rainfall and flooding is not expected through at least early next week. && .PRELIMINARY POINT TEMPS/POPS... Tallahassee 91 63 89 56 81 / 0 0 0 0 0 Panama City 88 64 87 61 80 / 0 0 0 0 0 Dothan 91 56 87 53 82 / 0 0 0 0 0 Albany 90 58 88 53 80 / 0 0 0 0 0 Valdosta 89 61 86 54 77 / 10 0 0 0 0 Cross City 88 63 86 56 79 / 0 0 0 0 0 Apalachicola 88 66 87 61 79 / 0 0 0 0 0 && .TAE WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AL...None. GM...None. && NEAR TERM...Barry SHORT TERM...Pullin LONG TERM...Pullin AVIATION...DVD MARINE...Barry FIRE WEATHER...DVD HYDROLOGY...Pullin
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.